# SDR KCSA2021100110

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 84,571 hours, 25,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213T11064
- Condition: Disconnected
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FORWARD EQUIPMENT OVERHEAT EICAS IN CRUISE. RAN QUICK REFERENCE HANDBOOK. PLACED EQUIPMENT COOLING TO STANDBY. MESSAGE REAPPEARED. THEN PLACED SELECTOR TO OVERRIDE. MESSAGE REAPPEARED IN DECENT.  CABIN ALTITUDE WARNING IN CRUISE POSSIBLY DUE TO EQUIPMENT OVERHEAT ISSUE. RAN MEMORY LINES AND QUICK REFERENCE HANDBOOK. DECLARED EMERGENCY.  FORWARD EQUIPMENT COOLING IN DECENT. MESSAGE DISAPPEARED BY 10,000 FEET.  TROUBLESHOT IAW B767-300 FAULT ISOLATION MANUAL 21-58 FAULT TREE 901 AND FAULT ISOLATION MANUAL 910. NO DEFECTS FOUND.  FOUND DUCT DISCONNECTED BETWEEN PACK OUTLET DUCT, MIX MANIFOLD AND CONDITIONED AIR GROUND CONNECTION. REFERENCE WORKORDER 76425312 FOR DUCT ASSEMBLY REPLACEMENT.  REMOVED CONDITIONED AIR GROUND CONNECTION TO FACILITATE OTHER MAINTENANCE. REPLACED CONDITIONED AIR GROUND CONNECTION DUCT FLAPPER NOT SEALING IAW B767 AMM 21-21-02. ALL CHECKED GOOD
